# SDR DALA2015111807015

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 54,522 hours, 7,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND THE AFT CARGO DOOR INNER SKIN AT FRAME 23-23A, BEAM 4-5 WORN.  CUTOUT DAMAGED AREA AND INSTALLED FILLERS AND DOUBLERS IAW ER/A 53-9577-14.
